Alert archive / Florida / Small Craft Advisories in 2008

Small Craft Advisory 49, NWS Tallahassee, FL

December 6, 2008

NWS Tallahassee, FL issued this small craft advisory at Dec 6, 2008, 9:30 PM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Dec 6, 2008, 9:30 PM EST (02:30 UTC)
Expired
Dec 7, 2008, 7:00 AM EST
In force
10 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

000
WHUS72 KTAE 070230
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
930 PM EST SAT DEC 6 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY...

.WINDS OVER THE OFFSHORE WATERS WILL INCREASE OVERNIGHT BEHIND A
COLD FRONT. A PERIOD OF 20 KNOT WINDS IS EXPECTED THROUGH THE
NIGHT BEFORE DIMINISHING SUNDAY MORNING.

GMZ770-775-071200-
/O.NEW.KTAE.SC.Y.0049.081207T0230Z-081207T1200Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
930 PM EST SAT DEC 6 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST SUNDAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CAMP

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 6, 8:56 PM EST, 34 minutes earlier.

Area forecast discussion, Dec 6, 8:56 PM EST, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
856 PM EST SAT DEC 6 2008

.UPDATE...DRY REINFORCING COLD FRONT CURRENTLY BISECTS THE CWA
FROM NORTHEAST TO SOUTHWEST. AS HIGH PRESSURE BUILDS IN BEHIND THE
FRONT TONIGHT...REMAINDER OF LOW/MID CLOUDINESS OVER THE EASTERN
ZONES WILL BE SWEPT AWAY. NOT PLANNING SIGNIFICANT CHANGES TO
GRIDS/ZONES THIS EVENING AS CURRENT FORECAST IS IN GOOD SHAPE.

&&

.AVIATION...MIDDLE CLOUDS CLEARING FROM WEST TO EAST TONIGHT. PATCH
OF THICK CIRRUS WILL TRAVERSE THE REGION TONIGHT AND EARLY ON
SUNDAY. NO FOG IS PREDICTED OVERNIGHT...SO VFR CONDITIONS WILL BE
THE RULE THROUGH SUNDAY.

&&

.MARINE...NORTHWEST WINDS AND SEAS WILL INCREASE OVERNIGHT IN THE
WAKE OF THE COLD FRONT. LATEST NAM GUIDANCE INDICATING WINDS MAY
REACH 20 KNOTS OFFSHORE OVERNIGHT AND WILL BUMP UP THE OFFSHORE
LEGS TO SMALL CRAFT ADVISORY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  36  58  30  63  44 /   0   0   0   0  10
PANAMA CITY  39  58  35  63  48 /   0   0   0   0  10
DOTHAN       32  56  30  60  43 /   0   0   0   0  10
ALBANY       32  56  28  61  42 /   0   0   0   0  10
VALDOSTA     36  56  30  63  45 /   0   0   0   0  10
CROSS CITY   38  60  28  67  45 /  10   0   0   0  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 1 PM EST /12 PM CST/ TO 6 PM EST /5 PM
     CST/ SUNDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
     COASTAL WALTON...DIXIE...FRANKLIN...GADSDEN...GULF...
     HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...
     LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.

GM...NONE.
&&

CAMP/WATSON
Hazardous weather outlook, Dec 6, 2:11 AM EST, 19 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
211 AM EST SAT DEC 6 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-070715-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
211 AM EST SAT DEC 6 2008 /111 AM CST SAT DEC 6 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
A STRONG COLD FRONT IS FORECAST TO MOVE SLOWLY EAST ACROSS THE
REGION WEDNESDAY AND THURSDAY. RAINFALL AMOUNTS ACROSS MUCH OF THE
AREA WILL LIKELY RANGE FROM 2 TO 3 INCHES...WITH LOCALLY HIGHER
AMOUNTS POSSIBLE. THERE MAY BE A SLIGHT CHANCE FOR SEVERE WEATHER
TUESDAY NIGHT OR WEDNESDAY...BUT THERE IS A LOT OF UNCERTAINTY
WITH REGARDS TO THE TIMING OF THIS COLD FRONT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 7, 3:13 PM ESTFire Weather WatchTAECalhoun, Gadsden, Holmes, Jackson, Leon, Walton and 1 more11 hr

Nearby

Small Craft Advisories in Florida, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.